# SDR MWEA030166

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: 59305031
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HI-LOKS REQUIRED REMOVAL IN THE LEFT WING FUEL TANK APPROXIMATELY XCW 67 AND XCW 69 DUE TO FUEL LEAKS.  FABRICATED AND INSTALLED BUSHINGS.
